I just had an MRI yesterday with good news and bad news. The good news was there is nothing wrong with my bones or joint in my hip. The bad news they don't know why I am feeling pain. At first they thought it was bursitis then a degenerative disc in my lower back. I have been through therapy, x-rays, 2 MRI's, cortisone shots and nothing is working and I am still in pain.
Yesterday they said well maybe you have fiber myalgia, Maybe? what does that mean?
Let me tell you my symptoms. I have a constant pain in my left hip, kind of like an ache, feels like an inflamation to me and it makes it hard to walk or work out. Then when I am walking if I walk too fast or twist just the wrong way I have a shooting pain up my groin all the way to my that is so ban it gives me chills but only lasts for a few seconds.
My history: 5 years ago I popped the sacroiliac joint out while dancing, go figure, but it popped back in, I had lots of therapy and several shots in the joint but got better after two years. Now this pain has started about a year ago same hip but a different pain. I have had a full hysterectomy so I know it is not female organ related.
I am at a loss, they want to send me to a rheumotologist now. I can't afford to keep going to doctors and getting x-rays and therapy. I think it is a pinched nerve possibly but no one listens to me.
Has anyone experienced this kind of pain and if so what did you do. Can anyone suggest anything I am at my wits end, I am depressed, 50lbs overweight because I can't exercise all I can do is watch my diet but then I get so depressed I eat chocolate and mess that up.
My quality of has gone down since I can't go hiking or anything I used to be able to do. :(
Any Ideas would be appreciated.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?